Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of totally regular $ [J,\,f(x)]$ transforms


Authors: Dany Leviatan and Lee Lorch
Journal: Proc. Amer. Math. Soc. 23 (1969), 315-319
MSC: Primary 40.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0246014-9
MathSciNet review: 0246014
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. K. Basu, On the total relative strength of the Hölder and Cesàro methods, Proc. London Math. Soc. (2) 50 (1948-49), 447-462. MR 0027870 (10:368a)
  • [2] D. Borwein, On a scale of Abel-type summability methods, Proc. Cambridge Philos. Soc. 53 (1957), 318-322. MR 0086158 (19:134f)
  • [3] G. H. Hardy, Divergent series, Oxford Univ. Press, New York, 1949. MR 0030620 (11:25a)
  • [4] H. Hurwitz, Jr., Total regularity of general transformations, Bull. Amer. Math. Soc. 46 (1940), 833-837. MR 0002646 (2:91c)
  • [5] W. A. Hurwitz, Some properties of methods of evaluation of divergent sequences, Proc. London Math. Soc. (2) 26 (1927), 231-268.
  • [6] A. Jakimovski, The sequence-to-function analogues to Hausdorff transformations, Bull. Res. Council Israel 8F (1960), 135-154. MR 0126095 (23:A3391)
  • [7] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946. MR 0005923 (3:232d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246014-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society